# SDR FDEA201703020753

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 58,916 hours, 20,908 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6068514
- Part serial: 48314
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP VANE SKIN BENEATH NR 6 RUBSTRIP IS DELAMINATED.  REPAIRED THE SKIN IAW SRM 51-71-00, VOL II, PAGE 9, PAR 5 (A), PAR 15.
